American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47A15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 168 found      Go to page: 1 2 3 4 5 6

[91] Victor I. Lomonosov. On real invariant subspaces of bounded operators with compact imaginary part . Proc. Amer. Math. Soc. 115 (1992) 775-777. MR 1086334.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] Richard Haydon. Reflexivity of commutative subspace lattices . Proc. Amer. Math. Soc. 115 (1992) 1057-1060. MR 1087464.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] Lyle Noakes. Invariant subspaces and perturbations . Proc. Amer. Math. Soc. 114 (1992) 365-370. MR 1087467.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[94] Takahiko Nakazi and Katsutoshi Takahashi. Homogeneous polynomials and invariant subspaces in the polydisc. II . Proc. Amer. Math. Soc. 113 (1991) 991-997. MR 1069293.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[95] Patrick M. Fitzpatrick and Seymour Goldberg. A remark on a paper of J. S. Ruan: ``Invariant subspace of strictly singular operators'' [Proc.\ Amer.\ Math.\ Soc.\ {\bf 108} (1990), no.\ 4, 931--936; MR1002160 (90g:47009)] . Proc. Amer. Math. Soc. 112 (1991) 601. MR 1062386.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] Bebe Prunaru. On the class ${\bf A}\sb {1,\aleph\sb 0}$ . Proc. Amer. Math. Soc. 112 (1991) 45-51. MR 1055779.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[97] M. S. Lambrou and W. E. Longstaff. Counterexamples concerning bitriangular operators . Proc. Amer. Math. Soc. 112 (1991) 783-787. MR 1052576.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[98] Gordon W. MacDonald. Ultraweakly closed algebras and preannihilators . Proc. Amer. Math. Soc. 110 (1990) 705-709. MR 1025280.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[99] Katsutoshi Takahashi. On contractions without disjoint invariant subspaces . Proc. Amer. Math. Soc. 110 (1990) 935-937. MR 1028296.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] Eric Hayashi. Classification of nearly invariant subspaces of the backward shift . Proc. Amer. Math. Soc. 110 (1990) 441-448. MR 1019277.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] Dinesh Singh. Brangesian spaces in the polydisk . Proc. Amer. Math. Soc. 110 (1990) 971-977. MR 1028289.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[102] John P. Holmes. Decompositions of differentiable semigroups . Proc. Amer. Math. Soc. 110 (1990) 1111-1118. MR 1031665.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[103] M. Anoussis and E. G. Katsoulis. Descriptions of nest algebras . Proc. Amer. Math. Soc. 109 (1990) 739-745. MR 1009984.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[104] T. T. Trent. Invariant subspaces of finite codimension for measures with thin support . Proc. Amer. Math. Soc. 109 (1990) 369-374. MR 1010003.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[105] Ji Shou Ruan. Invariant subspace of strictly singular operators . Proc. Amer. Math. Soc. 108 (1990) 931-936. MR 1002160.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[106] John Daughtry and Ronald Johns. Arveson nests and operator factorization along commutative subspace lattices . Proc. Amer. Math. Soc. 107 (1989) 943-947. MR 975636.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[107] D. Benjamin Mathes. Operator ranges and completely bounded homomorphisms . Proc. Amer. Math. Soc. 107 (1989) 155-164. MR 979229.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[108] Sen Zhong Huang. Each hyperinvariant subspace for a multiplication operator is spectral . Proc. Amer. Math. Soc. 106 (1989) 1057-1061. MR 975657.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[109] Wolfgang Soergel. An irreducible not admissible Banach representation of ${\rm SL}(2,{\bf R})$ . Proc. Amer. Math. Soc. 104 (1988) 1322-1324. MR 949881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[110] James E. Thomson. Invariant subspaces for algebras of subnormal operators. II . Proc. Amer. Math. Soc. 104 (1988) 756-758. MR 964852.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[111] Hari Bercovici. A question on invariant subspaces of Bergman spaces . Proc. Amer. Math. Soc. 103 (1988) 759-760. MR 947653.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[112] Lars Andersson. Invariant Lagrangian subspaces . Proc. Amer. Math. Soc. 103 (1988) 1113-1119. MR 954992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[113] Shuang Zhang. Derivations and (hyper)invariant subspaces of a bounded operator . Proc. Amer. Math. Soc. 102 (1988) 261-267. MR 920983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[114] E. V. Kissin. Invariant subspaces for derivations . Proc. Amer. Math. Soc. 102 (1988) 95-101. MR 915723.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[115] Tavan T. Trent. Invariant subspaces for operators in subalgebras of $L\sp \infty(\mu)$ . Proc. Amer. Math. Soc. 99 (1987) 268-272. MR 870783.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[116] W. E. Longstaff. A lattice-theoretic equivalent of the invariant subspace problem . Proc. Amer. Math. Soc. 98 (1986) 605-606. MR 861759.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[117] Hsiao Lan Wang. A note on uniform operators . Proc. Amer. Math. Soc. 97 (1986) 643-646. MR 845981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[118] Hua Xin Lin. Small commutators and invariant subspaces . Proc. Amer. Math. Soc. 96 (1986) 443-446. MR 822436.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[119] James E. Thomson. Invariant subspaces for algebras of subnormal operators . Proc. Amer. Math. Soc. 96 (1986) 462-464. MR 822440.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[120] Cecelia Laurie. Complete distributivity and ordered group lattices . Proc. Amer. Math. Soc. 95 (1985) 79-82. MR 796450.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 120 of 168 found      Go to page: 1 2 3 4 5 6


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia